# SDR SWAA2022092647821

- Difficulty date: August 30, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 27,099 hours, 12,518 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE FWD CARGO BAY; THE LEFT HAND SIDE PLATE FROM STATION 500B+14 TO STATION 500I HAS NUMEROUS AREAS OF CORROSION AROUND THE NUT PLATE HOLES. / [01] BLENDED CORRODED AREAS. OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] BLENDED CORRODED AREAS. OUT OF LIMITS PER SRM 53-00-53-1A-2. C/W INSPECTION;[03] REMOVED LH SIDE PLATE FROM STA 500+14 TO 500I PER SRM 51-40-02.;[04] DRILLED NEW LH SIDE PLATE FROM STA 500+14 TO 500I PER SRM 53-00-53-2R-6. OK TO TREAT AND PAINT.;[05] DRILLED NEW LH SIDE PLATE FROM STA 500+14 TO 500I PER SRM 53-00-53-2R-6. OK TO TREAT AND PAINT. C/W INSPECTION;[06] ALODINE TREATED PER SRM 51-20-01 AND APPLIED PRIMER PER SRM 51-21-72 TO REPAIR PART.;[07] INSTALLED SIDE PLATE REPAIR PARTS PER SRM 53-00-53-2R-6 .;[08] INSPECTION C/W; INSTALLED SIDE PLATE REPAIR PARTS PER SRM 53-00-53-2R-6 .;[09] PERFORMED PUSH TEST GOOD PER SRM 51-40-10 . ( AT 7:49 AM 9/08/2022 .;[10] INSPECTED WORK PERFORMED ON C/A #9;[11] PERFORMED NUT PLATE TEST ON 5 BONDED FASTENERS PER SRM 51-40-10-2R-0.TEST GOOD.;[12] STEP ONE STATUS CHANGE;[13] INSPECTED THE WORK PERFORMED ON C/A #11; NO DEFECTS NOTED.  VERIFIED THE TEST OF 5 BONDED NUT PLATES PER SRM 51-40-10-2R-0. TEST PASSED; NO DEFECTS NOTED.;[14] VERIFIED THE PUSH TEST; AS IT WAS DONE ON STEP 2.;[15] REPAIRED LH SIDE PLATE PER SRM 53-00-53-2R-6 ; AND BONDED NUT PLATES PER SRM 51-40-10 .
